| Model Number |
4672 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) exhibited high out-of-range pace impedance measurements on this left ventricular (lv) lead greater than 3000 ohms.No adverse patient effects were reported.This device system remains in service.